Rec dependence of Mu transposition from P22-transduced fragments

K. T. Hughes, B. M. Olivera, J. R. Roth

Research output: Contribution to journalArticle

5 Scopus citations
Original languageEnglish (US)
Pages (from-to)403-409
Number of pages7
JournalJournal of Bacteriology
Volume169
Issue number1
StatePublished - 1987
Externally publishedYes

ASJC Scopus subject areas

  • Applied Microbiology and Biotechnology
  • Immunology

Cite this

Hughes, K. T., Olivera, B. M., & Roth, J. R. (1987). Rec dependence of Mu transposition from P22-transduced fragments. Journal of Bacteriology, 169(1), 403-409.